# SDR 2006UALA01930

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN UPPER CROWN HAS WEAR UNDER DORSAL FIN BLADE SEAL CONTACT POINT.  DEEPEST WEAR NOTED .008" BY NDT.  MAJOR REPAIR: FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR PER SRM 53-60-01 REPAIR NR 9.
